# SDR USAA20090713EM044

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19102186401
- Condition: Shorted
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1615, EWR-CLT - THE CREW RECEIVED A "SLAT FAIL" EICAS MESSAGE ON APPROACH TO CLT.  THE CREW DECLARED AN EMERGENCY AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A SHORT IN THE HARNESS WIRE, REMOVED AND REPLACED THE HARNESS.
